MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) KIT BD MAX CTGCTV2 US; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) KIT BD MAX CTGCTV2 US; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Catalog Number 443904
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using kit bd max ctgctv2 us, discrepant result occurred.This is a report of one occurrence, no report of adverse or injury.The following information was provided by the initial reporter: customer problem: patient disputed their pos result for ctgctv2, and the repeat tests were neg.Customer requested investigation of the discrepancy.First repeat: (b)(6) 2023; new sbt from the same specimen vial; run # 1697 in b-11 - neg; second repeat: (b)(6) 2023; same (initial) sbt; run # 1699 in b12 - neg; result was initially reported as pos, and later corrected to neg.All runs done from the same reagents lot # 3137830.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.2.Two additional codes apply; mkz, ouy.
 
Additional Manufacturer Narrative
H.6.Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.443904) lot 3137830 was performed by the review of manufacturing records, review of customer¿s data and verification of complaints history.Review of the manufacturing records of the bd ctgctv2 for bd max¿ system kit indicated that lot 3137830 was manufactured according to specifications and met performance requirements.Customer complained about ct and tv positive results (run 1691/b1) on a patient sample, which upon repeat twice with same sbt (run 1699/b12) and a new sbt (run 1697/b11) were negatives for all targets.Customer provided run files 1691, 1697 and 1699 from instrument ct1483 for investigation.Manual pcr curve adjudication of the ct and tv positive result in the initial test (run 1691/b1) revealed a step dislocation in the raw pcr signal in all channels, resulting in a positive result for ct and tv targets, since the signal crossed the thresholds to be considered positive.However, it is unlikely that the step dislocations are due to true amplification.This is further supported by the fact that the retests, using the same and a new sbt, show no amplification in any channel.Bd was unable to identify a cause for the atypical pcr signal in the initial test, but this seemed to be an isolated event.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd ctgctv2 for bd max¿ system kit lot 3137830.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.
 
Event or Problem Description
It was reported that while using kit bd max ctgctv2 us, discrepant result occurred.This is a report of one occurrence, no report of adverse or injury.The following information was provided by the initial reporter: customer problem: patient disputed their pos result for ctgctv2, and the repeat tests were neg.Customer requested investigation of the discrepancy.First repeat: 10/04/2023; new sbt from the same specimen vial; run # 1697 in b-11 - neg; second repeat: 10/05/2023; same (initial) sbt; run # 1699 in b12 - neg; result was initially reported as pos, and later corrected to neg.All runs done from the same reagents lot # 3137830.

Brand Name
KIT BD MAX CTGCTV2 US
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
jennifer suh
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key17936167
Report Number3007420875-2023-00096
Device Sequence Number6435677
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public0100382904439040
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/16/2024
Device Catalogue Number443904
Device Lot Number3137830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown